Alert archive / Michigan / Small Craft Advisories in 2013

Small Craft Advisory 7, NWS Gaylord, MI

January 13, 2013

NWS Gaylord, MI issued this small craft advisory at Jan 13, 2013, 5:08 PM EST. It took effect at Jan 13, 2013, 7:00 PM EST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2013, 5:08 PM EST (22:08 UTC)
In effect from
Jan 13, 2013, 7:00 PM EST
Expired
Jan 15, 2013, 3:24 AM EST
In force
32 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WHUS73 KAPX 132208
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
508 PM EST SUN JAN 13 2013

LMZ342-344>346-140500-
/O.NEW.KAPX.SC.Y.0007.130114T0000Z-130114T1600Z/
/O.NEW.KAPX.GL.A.0005.130115T2100Z-130116T2100Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
508 PM EST SUN JAN 13 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST MONDAY...
...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST MONDAY. A GALE
WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM
TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LSZ321-140500-
/O.NEW.KAPX.SC.Y.0007.130114T0000Z-130114T1600Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
508 PM EST SUN JAN 13 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-LMZ323-341-140500-
/O.NEW.KAPX.GL.A.0005.130115T2100Z-130116T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
508 PM EST SUN JAN 13 2013

...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
6 follow-up statements
445 
WHUS73 KAPX 140338
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1038 PM EST SUN JAN 13 2013

LMZ342-344>346-141145-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-130114T1600Z/
/O.CON.KAPX.GL.A.0005.130115T2100Z-130116T2100Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1038 PM EST SUN JAN 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST MONDAY.
A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LSZ321-141145-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-130114T1600Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1038 PM EST SUN JAN 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-LMZ323-341-141145-
/O.CON.KAPX.GL.A.0005.130115T2100Z-130116T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1038 PM EST SUN JAN 13 2013

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
030 
WHUS73 KAPX 140618
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
118 AM EST MON JAN 14 2013

LHZ347-141430-
/O.EXB.KAPX.SC.Y.0007.000000T0000Z-130114T2000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
118 AM EST MON JAN 14 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-344>346-141430-
/O.EXT.KAPX.SC.Y.0007.000000T0000Z-130115T1000Z/
/O.CON.KAPX.GL.A.0005.130115T2100Z-130116T2100Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
118 AM EST MON JAN 14 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST TUESDAY.
A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LSZ321-141430-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-130114T1600Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
118 AM EST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-LMZ323-341-141430-
/O.CON.KAPX.GL.A.0005.130115T2100Z-130116T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
118 AM EST MON JAN 14 2013

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
325 
WHUS73 KAPX 140810
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
310 AM EST MON JAN 14 2013

LMZ342-344>346-141615-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-130115T1000Z/
/O.CON.KAPX.GL.A.0005.130115T2100Z-130116T2100Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
310 AM EST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY.
A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LSZ321-141600-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-130114T1600Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
310 AM EST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-141615-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-130114T2000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
310 AM EST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-LMZ323-341-141615-
/O.CON.KAPX.GL.A.0005.130115T2100Z-130116T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
310 AM EST MON JAN 14 2013

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
893 
WHUS73 KAPX 142117
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
417 PM EST MON JAN 14 2013

LMZ342-344>346-150800-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-130115T1000Z/
/O.CON.KAPX.GL.A.0005.130115T2100Z-130116T2100Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
417 PM EST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY.
A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ345-LMZ323-341-150800-
/O.CON.KAPX.GL.A.0005.130115T2100Z-130116T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
417 PM EST MON JAN 14 2013

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

HTTP://WWW.WEATHER.GOV/GAYLORD
955 
WHUS73 KAPX 150407
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1107 PM EST MON JAN 14 2013

LMZ342-344>346-151215-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-130115T1000Z/
/O.CON.KAPX.GL.A.0005.130115T2100Z-130116T2100Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1107 PM EST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY.
A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ345-LMZ323-341-151215-
/O.CON.KAPX.GL.A.0005.130115T2100Z-130116T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1107 PM EST MON JAN 14 2013

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
237 
WHUS73 KAPX 150824
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
324 AM EST TUE JAN 15 2013

LMZ342-344>346-151630-
/O.CAN.KAPX.SC.Y.0007.000000T0000Z-130115T1000Z/
/O.UPG.KAPX.GL.A.0005.130115T2100Z-130116T2100Z/
/O.NEW.KAPX.GL.W.0005.130116T0000Z-130116T2100Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
324 AM EST TUE JAN 15 2013

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
WEDNESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-LMZ323-341-151630-
/O.UPG.KAPX.GL.A.0005.130115T2100Z-130116T2100Z/
/O.NEW.KAPX.GL.W.0005.130116T0000Z-130116T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
324 AM EST TUE JAN 15 2013

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ346-347-151630-
/O.NEW.KAPX.GL.A.0006.130116T1200Z-130117T0400Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
324 AM EST TUE JAN 15 2013

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 4:28 PM EST, 40 minutes earlier.

Area forecast discussion, Jan 13, 4:28 PM EST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
428 PM EST SUN JAN 13 2013

.SYNOPSIS...
ISSUED AT 427 PM EST SUN JAN 13 2013

SEASONAL CONDITIONS WILL SETTLE INTO THE GREAT LAKES...WHICH WILL
LINGER THROUGH THE UPCOMING WORKWEEK. A COUPLE OF WEAKER STORM
SYSTEMS WILL MOVE ACROSS CANADA...AND COMBINE WITH COLD AIR IN PLACE
ACROSS THE GREAT LAKES. THIS PATTERN WILL GENERATE SOME SNOW SHOWERS
OVER NORTHERN MICHIGAN INTO THE UPCOMING WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 427 PM EST SUN JAN 13 2013

SFC LOW PRESSURE NOW WELL EAST OF THE REGION WITH TROUGHINESS
STRETCHING BACK INTO UPPER MICHIGAN. STILL SOME LEFTOVER POCKETS
OF DRIZZLE IN THE CWA BUT NO ORGANIZED SYNOPTIC OR LAKE PRECIP
OCCURRING AT THE MOMENT. TO THE SOUTH...YET ANOTHER WAVE OF ENERGY
LIFTING RAPIDLY N/NE TOWARD THE LOWER LAKES ALONG THE TIGHT
BAROCLINIC ZONE. STILL WIDESPREAD PRECIP OCCURRING ALONG THE COLD
FRONT THROUGH THE OHIO VALLEY. BUT THE AFOREMENTIONED MID LEVEL
WAVE IS TRIGGERING A SECONDARY BATCH OF PRECIP WELL BEHIND THE
FRONT LIFTING UP THROUGH INDIANA.

TONIGHT...A COUPLE OF WEATHER PLAYERS TO TALK ABOUT. FIRST OFF...
AFOREMENTIONED SHORT WAVE WILL LIFT UP THROUGH THE WESTERN GREAT
LAKES THIS EVENING. THIS WILL DRAG PRECIP OVER INDIANA UP THROUGH
SE LOWER MICHIGAN. CURRENT RADAR TRENDS SUGGEST THE WESTERN EDGE
OF THE PRECIP WILL JUST SKIRT THE SAGINAW BAY AREA/EXTREME SE
COUNTIES OVER THE NEXT SEVERAL HOURS. THERMAL PROFILES SHOULD BE
COOL ENOUGH TO SUPPORT MAINLY SNOW...AT LEAST ACCORDING TO THE
MODEL TEMP PROFILES...AND WE KNOW HOW WELL THE GUIDANCE HAS BEEN
HANDLING THE TEMP PROFILE SO FAR. IN ANY EVENT...WILL HAVE A
PERIOD OF LIKELY POPS FOR LIGHT SNOW IN THE EXTREME SE COUNTIES
THROUGH MID EVENING.

NEXT...LAKE EFFECT POTENTIAL. COLDER LOW LEVEL AIR WILL ULTIMATELY
BLEED INTO THE REGION THROUGH THE COURSE OF TONIGHT LEADING TO
LAKE-850 DELTA T/S INCREASING TO THE HIGH TEENS TO LOWER 20S.
PLENTY OF OVER WATER INSTABILITY. WILL ALSO SEE A BRIEF (3 TO 6
HOUR) BUMP IN LOW-MID LEVEL MOISTURE LATER THIS EVENING AND
OVERNIGHT AS BACK EDGE OF SYNOPTIC MOISTURE SLIDES THROUGH THE
REGION. ON THE DOWNSIDE...INVERSION HEIGHTS ARE NOT NECESSARILY
THAT IMPRESSIVE (4K TO 5K FEET) AND LOW LEVEL MEAN WINDS WAFFLE
ABOUT FOR AWHILE BEFORE SETTLING INTO WNW FLOW REGIME OVERNIGHT.
IN ALL...SNOW BELT OF NW LOWER MICHIGAN WILL SEE A FEW
INCHES...PERHAPS AROUND 3 IN THE ANTRIM/CHARLEVOIX/OTSEGO COUNTY
AREA IF EVERYTHING COMES TOGETHER JUST RIGHT. EASTERN UPPER...
PERHAPS A LITTLE BETTER WITH GREATER INSTABILITY/LONGER
TRAJECTORIES AND MOISTURE HANGING AROUND LONGER. BUT...IN THE WNW
FLOW REGIME ONLY A RELATIVELY SMALL PART OF CHIPPEWA COUNTY WILL
BE IMPACTED. SO...NOT REAL EXCITED ABOUT OUR GOING ADVISORY BUT
WILL KEEP IT ROLLING WITH THE IDEA THAT AREAS AROUND WHITEFISH
POINT AND PARADISE MAY SEE GREATER THAN 3 INCHES THROUGH MONDAY
MORNING.

MONDAY...DRIES OUT SUBSTANTIALLY WHILE BROAD HIGH PRESSURE EDGES
IT/S WAY INTO THE REGION. GIVEN THE COLD AIRMASS AND OVER WATER
INSTABILITY...SNOW SHOWERS WILL OCCUR. BUT INTENSITY AND
ACCUMULATIONS WILL BE HELD IN CHECK.

&&

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 427 PM EST SUN JAN 13 2013

LOOKING LIKE A RETURN TO SOME SORT OF NORMALCY ON THE WAY AS WE HEAD
THROUGH THE 3RD WEEK OF JANUARY...WITH FORECAST CONCERNS RELEGATED
TO JUST HOW COLD TEMPS WILL GET AND LAKE EFFECT ISSUES. OVERALL
PATTERN ACROSS MUCH OF THE CENTRAL/WESTERN CONUS IS A COLD ONE AT
THE MOMENT...COURTESY OF DEEP LATITUDINAL TROUGH AXIS EXTENDING FROM
THE HEART OF THE ARCTIC. SAID TROUGH AXIS IS GRADUALLY WORKING EAST
AND WILL OVERTAKE NORTHERN MICHIGAN INTO THE MID AND LATE WEEK
PERIOD...THOUGH TENDING TO MODIFY WITH TIME AS LACK OF DOWNSTREAM
NORTH ATLANTIC BLOCKING ALLOWS THE COLDEST AIR TO SLIP BY JUST TO
OUR NORTH. MEANWHILE...THE FOCUS INTO THE LATE WEEK/WEEKEND PERIOD
WILL BE ON THE NEXT SHOT OF VERY COLD AIR RELOADING ACROSS
CANADA...AND JUST WHERE/WHEN THIS TRULY ARCTIC AIR MAY MAKE AN
APPEARANCE FOR OUR NECK OF THE WOODS.

IN THE MEANTIME...PLENTY COLD FOR LAKE EFFECT TO CONTINUE MONDAY
NIGHT INTO TUESDAY AS H8 TEMPS HOVER AROUND -16C. MOISTURE NOT THE
BEST BUT GIVEN TIME OF YEAR AND LAKE MICHIGAN WATER TEMPS RUNNING A
FEW DEGREES ABOVE AVERAGE...IT WILL SNOW. FLOW REGIME IS INITIALLY
MORE WESTERLY BUT LOOKS TO SLOWLY BACK MORE SOUTHWESTERLY WITH TIME
IN ADVANCE OF A STRONGER WAVE PROGGED TO DIP INTO THE UPPER MIDWEST
TUESDAY NIGHT. GIVEN THE SETUP...WILL RAISE GOING POPS TO
CATEGORICAL AND PAINT IN PERHAPS A COUPLE OF INCHES OVER THE 24-36
HOUR PERIOD...CENTERED MAINLY UP TOWARD THE TIP OF THE MITT
COUNTIES. INITIAL HEAVIER SNOW BAND TARGETING NORTHERN CHIPPEWA
COUNTY (HELPED ALONG BY STRONG LAKE AGGREGATE TROUGHING) SHOULD
GRADUALLY WORK OFFSHORE AS THE FLOW BACKS...BUT WILL HAVE TO WATCH
THIS AS SOMETIMES STRONGER CONVERGENCE LIKES TO OVERCOME THE MEAN
BACKGROUND FLOW. TEMPS RIGHT AROUND SEASONAL NORMS THROUGH MIDWEEK.

HEADING INTO MIDWEEK...FOR THE PAST 5-6 DAYS GUIDANCE HAS BEEN
HITTING HARD THE IDEA OF A STRONGER CLIPPER SYSTEM ARRIVING SOMETIME
DURING THE WED-THU PERIOD. WHILE THERE ARE SOME DISAGREEMENTS ABOUT
THE TIME OF THIS FEATURE...THE IDEA IS STILL THERE SOMETIME EITHER
WEDNESDAY OR WEDNESDAY NIGHT. DESPITE SOME DEGREE OF MODERATION IN
THE LOW LEVEL AIRMASS...A PERIOD OF STRONGER SOUTHWEST ENHANCEMENT
LOOKS QUITE LIKELY...AS DOES A ROUND OF ACCUMULATING SYNOPTIC
SNOWFALL FOR PARTS OF THE AREA (MAINLY WESTERN HALF). AGAIN...STILL
SOME DETAILS TO WORK OUT WITH THIS SYSTEM BUT ONE TO WATCH CLOSELY.

AFTER THAT...ALL EYES WILL BE ON THE POSSIBILITY FOR SOME VERY COLD
AIR TO SPILL INTO THE REGION LATE IN THE WEEK OR INTO THE WEEKEND.
STRONG STRATOSPHERIC WARMING EVENT THAT HAS BEEN UNDERWAY THE PAST 2
WEEKS...PROPAGATING FROM THE HIMALAYAS INTO THE ARCTIC...LOOKS TO
FINALLY BE TAKING ITS TOLL ON THE POLAR VORTEX...WITH STRONG WARMING
NOW EVIDENT AT THE HIGH LATITUDES ABOVE 70 DEGREES FROM THE 2MB TO
100MB LEVELS. THIS IS IN EFFECT HELPING TO PINCH OFF THE MAIN VORTEX
AND SPLIT IT INTO TWO...BUT WITH VARIED MODEL SOLUTIONS ABOUT JUST
HOW FAR SOUTH THE CANADIAN VORTEX WILL END UP. GUIDANCE CONTINUES TO
BE ALL OVER THE MAP EACH RUN...AND WILL LIKELY CONTINUE TO STRUGGLE
OVER THE COMING DAYS GIVEN SUCH A COMPLEX PATTERN. THE BIG ISSUE...
AS TALKED ABOUT OVER THE PAST WEEK...IS JUST HOW MUCH DOWNSTREAM
BLOCKING WE CAN ACHIEVE (NEGATIVE NAO OR NOT) TO HELP PINCH THE
COLDEST AIR TOWARD THE NORTHERN TIER/GREAT LAKES. AT THE MOMENT...
NOT LOOKING TOO GREAT THROUGH AT LEAST THE WEEKEND...WITH THE
COLDEST AIR JUST GRAZING US ONCE AGAIN. STILL...THIS WILL BE MORE
THAN SUFFICIENT TO KICK THE LAKE SNOW MACHINE INTO GEAR...THOUGH DO
HAVE TO WONDER IF WE MIGHT ULTIMATELY BE ABLE TO SQUEEZE IN A SNEAKY
WARMER PERIOD AT SOME POINT (MAYBE SATURDAY?) AS EVEN COLDER AIR
LOADS BACK UP ACROSS CANADA. THE LONG AND SHORT OF IT IS THIS: THE
FORECAST BEYOND ABOUT THURSDAY IS LOW CONFIDENCE AND SUBJECT TO
CHANGE...BUT IT DOES APPEAR A RETURN TO AT LEAST TYPICAL JANUARY
COLD (IF NOT MUCH COLDER) AND LAKE SNOW IS ON THE WAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1247 PM EST SUN JAN 13 2013

IFR CIGS WILL PREVAIL ACROSS APN AND PLN AT LEAST FOR THE NEXT
SEVERAL HOURS...ALONG WITH PATCHY -DZ/-FZDZ FOR APN/PLN/TVC AS LOW
LEVEL MOISTURE SLOWLY MOVES OUT OF THE AREA. CONFIDENCE NOT VERY
HIGH AS TO WHETHER OR NOT CIGS COME UP FOR PLN/APN BY THIS EVE
BASED ON MIXED IFR/MVFR UPSTREAM OBS AND SOME OF THE LATEST
GUIDANCE WANTING TO HANG ON TO IFR THERE INTO THIS EVE. WILL KEEP
BORDERLINE IFR/MVFR CIGS IN FOR THIS EVENING FOR NOW UNTIL
CONFIDENCE IMPROVES. COLDER AIR INFILTRATING INTO NORTHERN
MICHIGAN COMBINED WITH WNW FLOW WILL CREATE SOME LAKE EFFECT SNOW
SHOWERS FOR PLN/TVC/MBL BEGINNING THIS EVENING..CONTINUING THROUGH
OVERNIGHT INTO MONDAY. WENT WITH PREVAILING MVFR CONDITIONS GIVEN
THE SETUP IS NOT ROBUST TO SUPPORT PREVAILING IFR VISIBILITIES
/WHICH IS TRADITIONALLY HARD TO DO IN MOST CASES ANYWAY/...BUT
TRENDS WILL HAVE TO BE MONITORED THROUGH THIS AFTERNOON AND EARLY
EVENING. ANOTHER WAVE OF LOW PRESSURE RIDING ALONG SLOWLY MOVING
FRONTAL BOUNDARY MAY BRING SOME MVFR VISIBILITIES WITH -SN TO APN
THIS EVENING AS WELL.

&&

.MARINE...
ISSUED AT 427 PM EST SUN JAN 13 2013

GUSTIER WNW WINDS EXPECTED TONIGHT AS SECONDARY SFC TROUGH AND
COLDER AIR SAG INTO THE REGION. GUSTS JUST INTO THE SMALL CRAFT
CRITERIA RANGE ARE POSSIBLE ON LAKE MICHIGAN AND WHITEFISH BAY
TONIGHT THROUGH MONDAY MORNING. WINDS WEAKEN THROUGH THE DAY
MONDAY. BUT INCREASING WSW FLOW ON TUESDAY MAY RESULT IN GALE
FORCE GUSTS TUESDAY AFTERNOON THROUGH WEDNESDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKE EFFECT SNOW ADVISORY UNTIL 7 AM EST MONDAY FOR MIZ008.
LH...NONE.
LM...NONE.
LS...NONE.

&&

SYNOPSIS...BA
SHORT TERM...BA
LONG TERM...DL
AVIATION...NS
MARINE...BA
Hazardous weather outlook, Jan 13, 4:48 PM EST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
448 PM EST SUN JAN 13 2013

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
141100-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
448 PM EST SUN JAN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

LAKE EFFECT SNOW SHOWERS WILL DEVELOP TONIGHT ACROSS PARTS OF
EASTERN UPPER AND NORTHWEST LOWER MICHIGAN. SNOW MAY BECOME
LOCALLY HEAVY NEAR WHITEFISH POINT AND PARADISE. PLEASE SEE THE
LAKE EFFECT SNOW ADVISORY FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALE FORCE GUSTS ARE POSSIBLE ON LAKE MICHIGAN...TUESDAY EVENING
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AND ICE ACCUMULATION
AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE
OF TWO WAYS:

BY PHONE: 1-800-647-8676 (REPORTS ONLY PLEASE...NO FORECASTS)

BY FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV

&&

FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/APX.

ADAM

In the hours before

Local storm report, Jan 13, 1:43 PM EST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
143 PM EST SUN JAN 13 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     FREEZING RAIN    VANDERBILT              45.14N 84.66W
01/13/2013  E0.10 INCH       OTSEGO             MI   PUBLIC

            UP TO 1/8 INCH OF ICE ACCUMULATION. SOME
            MINOR TREE DAMAGE AS WELL.

&&

IRIS SYSTEM

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 3:08 AM ESTLake Effect Snow AdvisoryAPXAntrim, Otsego32 hr
Jan 13, 5:08 PM ESTGale WatchAPX34 hr

Nearby

Small Craft Advisories in Michigan, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.